# SDR AALA202506138660

- Difficulty date: April 16, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5391065720000
- Condition: Burred
- Location: Zone 100
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURRED MATERIAL ON LH  LOWER LATERAL FITTING  OF THE ELECTRONICS RACK FIN  80VU, W=0.485 INCH. MAINTENANCE PERFORMED INTERIM REPAIR LOCATED 80VU AREA LH LOWER LATERAL FITTING IAW EA 364061.
